| Model Number |
01.18.143 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
03/10/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06-april-2020: lot 141478: (b)(4) items manufactured and released on 10-jun-2014.Expiration date: 30.04.2019.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.Clinical evaluation performed by medical affairs manager: partial hip revision surgery (stem and head) occurred 5 years and 4 months after cementless total hip arthroplasty in an elderly man ((b)(6) year old).No information concerning patient general health status or presence of comorbidities is available.Radiographic images provided show the presence of bone alterations in the proximal part of the femur, especially at the greater trochanter, and the stem looks slightly undersized.The reason of this choice cannot be assessed on the basis of available information.Aseptic loosening is a possible literature described adverse event after primary cementless hip arthroplasties and causes are often unknown.The reason of this failure cannot be determined.
Event or Problem Description
Revision surgery performed due to radiolucency 5 years and 4 months after the primary.The stem has been replaced with a bigger size (amistem-p), the head as well.The head was not a medacta product.